MathSciNet Relay Station
MathSciNet bibliographic data
MR1245304 60G10 (28D05)
Burton, Robert M.; Goulet, Marc; Meester, Ronald On $1$-dependent processes and $k$-block factors. Ann. Probab. 21 (1993), no. 4, 2157–2168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement